# SDR DALA1208550697

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT STA 470 O/B STR 28R.  MECHANICALLY MEASURED DENT AT STA 470 O/B OF STR 28R.  DENT FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO E/E BAY DOOR CUTOUT IAW 757 SRM 53-00-01 FIG 101 DETAIL III.  REPAIR TO BE PERFORMED.
